# SDR SWIA202409250871

- Difficulty date: July 17, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE APRON HAS WEAR ON EXTERNAL SKIN BETWEEN FS 513.00 - 559.00 FROM CONTACT WITH TRAILING EDGE UPPER AND LOWER SHROUDS     (C-CHECK RO 9/24/2024)    REPAIRED LH APRON SKIN PER REO 601R-53-41-115 (REV A) DATED 2005-07-20. AND REO 601R-57-51-1051 REV -- DATED 2024-08-17COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
